Zyrtec and percocet

Common Questions and Answers about Zyrtec and percocet

zyrtec

That happens if I take Zyrtec (antihistamine of all things) and sometimes with Ativan if I take one. I describe them as very "vivid". And, yes can be very scary.
I am becoming somewhat frustrated with the way a lot of my colleagues practice medicine. Disenchanted, angry would be the other words that could be used. We all get ostensibly that same training and all of us are supposedly in it to help our patients. So, how come have I been getting so many letters lately on my addiction forum from desperate people unable to quit taking the tramadol pills that their own kind doctors have so freely prescribed for them?
im very head strong, im not gonna be taking percocet everyday bc of a headache, its just this pain and pressure and nothing over the counter really works for me, i hate percocet actually my drug of choice was hydrocodone 10/325, so when i take a perk it doesnt phase me in the least, weird huh??? But I need the advice..I have a family party to go to today I cant be all in pain and **** with my head and its OUTSIDE! wonderful....
I also take Nexium, Celebrex, Zyrtec, and Cymbalta. Occasionally take Percocet for pain. Rheumatologist does not see this as a symptom of psoriatic arthritis but incresed folic acid and added vitamin D. Tired of being tired!
Lat night, my head felt horrible, somehow I was able to sleep after taking a Zyrtec and 3 (500)mg of Tylenol. I have been on Humira for 18 months and it works according to my recent colonoscopy. As one Nurse said, it's as good as long as you can tolerate the side effects. The headaches are getting worse. The MRI of the brain is clean with normal sinus flow. So it has to be "just humira", just like my fatigue and low iron count.
For the past 6 years I've been slowly developing thick muscus behind my eyes, nose and, throat. My ears are always popping, and my doctor always tells me they are clear (my ears). It always feels like I have a huge lump between my nasal cavity and the roof of my mouth. My eyes constantly tear. I've been coughing so much, and so hard, I've broken my ribs, and have been hospitalized 3 times since 03/08.
Nights prior to this I was waking up in the middle of the night with my fingers asleep (pinky and ring fingers on both hands). I would change postitions and go back to sleep. We flipped the mattress thinking it may be that. The next day I woke up and the buzzing is in my legs as well as my R cheek. I took a Cyclobenzaper at bedtime and it helped me get to sleep. I start to notice my legs twitcing, not the whole leg but isolated spots in my legs/certain muscles.
Most recently diagnosed with Angioedema (sort like an allergy, not a heart issue), by my allergist that is an inflammation issue deep in the tissues, normally in the face, eyes, lips, hands, and in my case tongue too. I take Zyrtec and a benedryl at night before bed, it helps with allergy inflammation, but not entirely. Yes, folks, I've been through the ringer. But wait - there's more! I also have TMJ and I've heard that it can cause pain in the neck and shoulders as well.
but i have a bunch of suxobone left and i wanted to try and get back on them from the percocet.... any advise... i have about a week and a 1/2 supply and won't be able to get into the pain dr again for a few weeks... can i wean down on my own? what can i do... any tips? i do NOT want to bein pain but i do want to try the suboxone again.. just to try it and see if it'll work again... thanks for any/all advise!
ive been taking the generic for claritin and just switched to the generic for zyrtec. i mostly have post nasal drip and mucus in my throat and im always clearing my throat.What could be going on and when will my throat get better. i was thinking about going back to dr(for the 4th time) to see about getting an inhaler(that worked few yrs back when i had allergy issues and clearing my throat). what do u guys think?????
so i was feeling ok for about two weeks on the zoloft and wellbutrin sporadically and xanax only when needed until sunday when i developed a migraine and decide to add Percocet and Zyrtec-D to the mix. Those two pushed me over the edge and I was in a state of severe panic for the past two days. I did go to the emergency room sunday because i had severe nausea, trembling etc, etc from the percocet and Zyrtec D which are not suppossed to be taken together allong with the sever anxiety.
I’m a 28 year old male with acute sinusitis and a deviated septum and my sinus cavities are packed with polyps. When I was younger I had an allergy test done, and I was allergic to a few things, 20 years later, same test I was so allergic to everything they put on me that they had to stop because I swelled up so much. I don’t understand how that could happen that I could be so allergic to so many things in a few years.
Welcome Tramadol Warriors! We ... turned .... 40 ... LOL Welcome and I hope you will make yourself at home. Snuggle down, get comfy. There's a lot of information and experience here with getting off Tramadol. It's not impossible, lots of peeps here now living Tram Free Lives! Love & Healing!
I have always had allergies and since quitting they have for sure been worse. I take zyrtec every day for them, and it helps some. If I miss it my eyes swell shut and I can't stop sneezing! Having those symptoms is totally normal. They will get better with time. For now, maybe try an allergy med if you haven't already.
I got them back but I've been taking over-the-counter Zyrtec every night before bedtime and it's been keeping them away. Hope this helps.
I am suspicious of Titanium Dioxide because I was also having symptoms from Zyrtec pill form. Congestion in my throat lungs and post nasal drip. I switch to Zyrtec liquid gels and it went away. Liquid gels do not have Titanium Dioxide. I can not find a PPI without it. Does anyone know of one? Pepcid EZ chews do not but they are going off the market.
They are called parasthesia and are common in alcoholics and metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidismThey can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition. Get your husband’s blood sugar and thyroid hormones levels evaluated.He can take some vit B12 for some days and see if the symptoms are gone or not. In case the symptoms persist then pls consult a neurologist as it can be due to some neurological disorder.
he said take this exact dosage of the percocet, eat a big meal and go to sleep. AHHHHHH, that headache that you think was the worst one got 2 time worse and I went to the ER, they injected me 3 times with the last being the strongest thing they had according to the ER nurse....well it physically knocked me out but when I woke up a few hours later that damn headache was still there.
Somebody who GIVES and makees this world a better place dies for no good reason, so what does it matter if I take a percocet because my back hurts???? Guess it's the depression and bitterness speaking, I don't know. Love you all.
It's like I had little aliens in my stomach and they'd move around, it was awful. I was taking darvocet and percocet to ease the pain the first 2 days. You can only take Tylenol, unless you have a script for something stronger. But you CANNOT take advil, aleve, or any prescription anti-inflammatories. We had our shots done in Overland Park, KS.
They have hooked me up w/ a hematologist for follow-up on this (and he is monitoring my Coumadin for the next 3-6 months). He is running other tests to make sure that I do not have anti-beta 2 glycoprotein 1 instead of anticardiolipin. Evidently, the test he ran 1st is not a specific test? For some reason, the anti-beta would be worse? I don't really understand all of this.
Tonight, I tried a Banana and glass of Orange Juice like the Ultra Sound Radiologist told me Pregnant women use when experiencing leg cramps and no percocet tonight and just 2 tylenol and if helps a lot. If it is a Parathyroid needing to be removed. I hear it it can be a wonderful thing once your levels of calcium are back to normal.
sensation behind the forehead and beneath the front top of the head. The way people describe this varies according to personal expression, but it is usually best described as an expanding sensation behind the forehead as if the brain is growing larger with nowhere to go. The headache is dull, non-throbbing, and does not get worse with exercise. The patient will also describe a sort of "perpetual dizziness" that may be constant or may come and go again.
They are not sharp pains but more of a constant 'throb' and can go on for hours. Pain relief medication does nothing and the only relief I can get at all is the application of something topical like '4-Head' or the American 'Head-On'. Although I have been a reasonably 'active' drinker in the past, if anything now, at the age of 61 (male), I rarely have more than two drinks at a time ... which is why I'm surprised at the onset of these headaches.
MedHelp Health Answers